# SDR SWAA022423

- Difficulty date: October 13, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 53,040 hours, 44,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6573782
- Condition: Bulged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT HORIZ STAB UPPER OUTBOARD SURFACE PANEL BULGING ON BOTH INBOARD AND OUTBOARD FWD CORNERS.  REPAIRED RT HORIZ STAB PER SWA EA'S.
